# SDR FDEA202204251047

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-300
- Aircraft serial: 66250
- Aircraft time: 3,155 hours, 1,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21705
- Part serial: 81205
- Condition: Cracked
- Location: Zone 100
- Part time: 3,155 hours, 1,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

L/H WING AT STATION .441 L/E FORMER IS CRACKED P/N: 114T2170-5 REPAIR PER SRM/EA
